MAUDE Adverse Event Report: IMPRESS®.BRAIDED CATHETER; PERIPHERAL CATHETERS

IMPRESS®.BRAIDED CATHETER; PERIPHERAL CATHETERS
Catalog Number 56535RIM
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during vascular procedure, the tip of the 5f catheter detached.The physician was removing the catheter over a guide wire through a standard sheath.The tip was successfully retrieved form the patient with no additional injury to report.

Brand Name
IMPRESS®.BRAIDED CATHETER
Common Device Name
PERIPHERAL CATHETERS
MDR Report Key11051622
Report Number3010665433-2020-00062
Device Sequence Number2560104
Product Code DQO
UDI-Device Identifier00884450038185
UDI-Public884450038185
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2023
Device Catalogue Number56535RIM
Device Lot NumberE1766577
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date12/21/2020
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;